# SDR SIMA20140305034

- Difficulty date: March 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 34,679 hours, 31,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 7 EMERGENCY LIGHT STRIP IS CRACKED.  R & R LT NR 7 EMERGENCY LIGHT STRIP IAW AMM 33-50-12 SEE BOW 150877 FOR OPERATIONAL CHECK.
